Items where Author is "Vrabel, Robert"
Group by: Item Type | No Grouping Number of items: 3. Vrabel, Robert and Liska, V. and Mankova, I. (2011) Boundary layer analysis for nonlinear singularly perturbed differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (32). pp. 1-11. ISSN 1417-3875 Vrabel, Robert (2010) Singularly perturbed semilinear Neumann problem with non-normally hyperbolic critical manifold. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (9). pp. 1-11. ISSN 1417-3875 Vrabel, Robert (2009) Three point boundary value problem for singularly perturbed semilinear differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (70). pp. 1-4. ISSN 1417-3875 |